| Model Number |
390064 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/25/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An infection was observed following the implantation of this biotronik device.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additional an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In summary, the infection was not device related.
Event or Problem Description
This report was originally submitted via asr q3 2016, however biotronik does not participate in asr reporting any longer.Submitting the initial report now as requested by fda.This system was removed due to infection.A new system was implanted on (b)(6) 2016.
Additional Manufacturer Narrative
This report was originally sent via asr q3 2016.Biotronik no longer participates in asr reporting.An infection was observed following the implantation of this biotronik device.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additional an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In summary, the infection was not device related.
Event or Problem Description
This system was removed due to infection.A new system was implanted on (b)(6) 2016.